# SDR JR2R2011042900177

- Difficulty date: April 29, 2011
- Submitted: April 30, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,214 hours, 36,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Part number: 85730003002
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-INSTALLATION OF RT INBD ROLL SPOILER OUTBD HINGE FOUND LIGHTENING HOLE INBD OF HINGE FITTING TO BE CRACKED.  REMOVED DAMAGED WEB, FABRICATED NEW WEB AND REPLACED IAW DASH 8 SRM 51-30-16 AND SRM 51-40-11.
